# SDR DL72W991047

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: B Hyd Syst
- Component: 651784961D
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

B-SYS QTY FELL TO ZERO.  FOUND HYD LINE CRACKED AT B-SYS HYD FILTER MODULE.  REPLACED SAME, SERVICED QTY TO FULL.  LEAK CHECK NORMAL.
